Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 6 > Common Fixed Point Results in Random Fuzzy Metric...
< Back to Volume

Common Fixed Point Results in Random Fuzzy Metric Space

Full Text PDF

Abstract:

In this paper we have proved some fixed point theorems in random fuzzy metric space for three mappings which satisfying some contractions. Also here we consider rational expression in contraction.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 6)
Pages:
21-32
DOI:
10.18052/www.scipress.com/BMSA.6.21
Citation:
M. Shukla et al., "Common Fixed Point Results in Random Fuzzy Metric Space", Bulletin of Mathematical Sciences and Applications, Vol. 6, pp. 21-32, 2013
Online since:
Nov 2013
Export:
Distribution: